# SDR YENA201806240925

- Difficulty date: June 24, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 52,863 hours, 18,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT (6/2018) C7 HEAVY CHECK AT LHT-PR, REPORTED WITH A DENT AT REAR FUSELAGE BETWEEN FR 63 AND 64, STGR 4L AND 5L MEASURING 67MM L X 46MM W X 2.6MM D (SEE REF /1/ EO FOR DETAILS). THIS AREA IS CLASSIFIED AS AN EXLUDED AREA WITHOUT REPAIR ALLOWANCES, CONTACTED. REF /3/ TD WAS PROVIDED EMBODYING REF /4/ SRM PRINCIPLES OF A SKIN CUTOUT, INTERNAL AND EXTERNAL DVI, HFEC INSPECTION, ROTOTEST INSPECTION, DOUBLE FABRICATION AND INSTALLATION, AND REPROTECTION; APPROVED THIS REPAIR AND IS CLASSIFIED AS MAJOR CATEGORY 'A'. REFER TO EC A18-500-01.
